905.866 medical & health answers

Medical abortion pill answers (705)

Page 1 from 71 Next >
Q: 

medical abortion pills, failed medical abortion, period after medical abortion

A: Dear Saun, It is hard to tell from the amount of bleeding you had whether the medical abortion pills worked.  You may have had a failed medical abortion. This happens about 5% of the time. The best thing to do is to check a pregnancy test.  If it is positive it may be that the pregnancy never ended, and you will need to get an evaluation.  If it is negative, there is nothing to worry about.  As long as you are not pregnant, it can be common and normal to have a delayed menstrual period. I hope this is helpful, Doctor Joan...
Q: 

medical abortion and periods, clots after abortion pill

A: Dear Jack, The bleeding you are describing sounds completely normal.  Irregular bleeding is common and normal after the abortion pill, and can last for months.  You should continue to take your birth control pill as directed.  Do not stop it!  The most common mistake I see is that people stop taking their birth control pills to get their period, and then they get pregnant.  Your period will come back to normal in the next month or two.  It"s best to ignore the bleeding, and just take the pills as directed.   As far as the severe cramping, where you passed something - it was not the fetus.  If you were early enough to take...
Q: 

incomplete medical abortion

A: Hello, Brooke, The pills used in a medical abortion are powerful drugs. Since in most instances, the pregnancy is a normal situation, there is no balancing medical condition. I assume that you have taken the last dosage within the past day. It is too early to tell how this will turn out. One thing you didn"t tell me is how far along you are. You also didn"t tell me if you took two different medications, or only one. Generally speaking, for the second course of pills, the drug Cytotec is used. This is actually a drug intended to treat stomach ulcers, and the manufacturer says it is NOT to be used by pregnant women. This is because it can cause contractions so...
Q: 

menstruation after medical abortion

A: Dear Keisha, We don"t know why women have irregular bleeding after the abortion pill. It probably has to do with the pregnancy hormones.  The abortion pill blocks the receptors on the uterus from pregnancy hormones, and may then influence the regulation of the normal hormonal cycle. This is certainly the most annoying and difficult aspect of a medical abortion.  This is why many women choose the aspiration procedure (a nonsurgical early abortion procedure) over RU 486. The good thing is that your regular periods will definitely come back to normal.    I hope this is helpful, Doctor Joan Early
Q: 

  I had a medical abortion last month. i had the two tablets suggested by the doctor on 25th march and had the bleeding. iam on between 26 to 30 days cycle. I haven''t got my next period yet. the 30 days of my cycle was completed. And mydoctor suggested t

A: Ans: Hi Queeny. Normally after taking medical abortion pills, periods came after 40 days. Sometimes periodsmay be irregular due to hormonal changes. As you didn?t got your periods after abortion, it is not definitethat it was 25th day of the cycle on which the condom teared. So get your pregnancy test done. Or go for anultrasound to be very sure.Hope this will help Take care & good wishes...


Q: 

medical abortion, safer abortion, RU486, aspiration procedure

A: Dear Dawn, Thank you for your questions regarding medical abortion and the abortion pill (RU486).  I have also added information on the Aspiration abortion procedure. Many women are confused about their early abortion options.   medical abortion refers to abortion induced by medications.  No instruments are used.  The abortion pill (RU486, Mifepristone)is the most effective medical abortion available.  medical
Q: 

medical abortion failed, incomplete abortion, aspiration procedure, abortion pill, cytotec

A: Dear Marilyn, You have excellent questions. I am always impressed with women who do their research when they need to get an abortion.  Most women do not know all of their options in the area of early abortion. Here are my thoughts on your questions: 1) No - measuring the thickness of the endometrium DOES NOT correlate with retained products or incomplete abortion.  The only reason to do an aspiration abortion procedure after a medical abortion is if 1) there is a continuing pregnancy; 2) the pregnancy is over but a sac remains, and the women does not want to pass it naturally. 3) A woman experiences lengthy or heavy bleeding or...
Q: 

abortion pills, mifepristone, misoprostol, medical abortion

A: Dear Misty, Thank you for your question regarding the abortion pills, mifepristone and misoprostol. It is an excellent question.  Many women are confused about the best protocol to take when getting a medical abortion. The abortion pill (mifepristone) is only available through a doctor"s office.  Misoprostol is a commonly prescribed ulcer medication available through pharmacies.  In some countries misoprostol is available outside of pharmacies.   There is no evidence that the abortion pills interfere with future pregnancies.  The medication is in and out of your...
Q: 

What Are the Side Effects of the abortion pill?

A: In most cases, the side effects of the abortion pill are relatively minor. For example, a woman who has taken the abortion pill may experience nausea, vomiting, cramping, headaches, and a feeling of weakness or fatigue. Bleeding is a normal effect of the abortion pill as well, as the medication works to expel the embryo from the woman’s uterus. In some cases, however, a woman may experience excessive bleeding or vomiting after taking the pill. Some women may experience allergic reactions to the abortion pill as well. The abortion

Q: 

medical abortion 5 weeks ago, brown discharge ever since, Still Positive Preg test!!

A: Sam, I don"t know what is going on with you. You will have to see a doctor to get some answers. If you remember when you had sex, you can test for pregnancy about three weeks later. Nobody can really answer this question over the internet, not even a doctor. You need to be examined. I wish I could ease your fears, but I can"t give you the answers you seek. Only a doctor you see in person can do that. I hope you will be OK. If you ARE pregnant again, please don"t have another abortion. abortions are dangerous, and could kill you or do serious injury. And when a woman gets into a cycle of repeat abortions, the damage just mounts. The only way to get out of the...
 
Contact us   |   Disclaimer & Privacy Policy   |